Atypical Presentation of Choroidal Folds: Steroid-Induced Central Serous Chorioretinopathy-Like Maculopathy


Creative Commons License

Değirmenci C. , Afrashi F. , Nalçacı S., Çeper S.

TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY, cilt.49, ss.367-369, 2019 (ESCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 49 Konu: 6
  • Basım Tarihi: 2019
  • Doi Numarası: 10.4274/tjo.galenos.2019.92255
  • Dergi Adı: TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY
  • Sayfa Sayısı: ss.367-369

Özet

This article reports a case of choroidal folds and central serous chorioretinopathy-like maculopathy induced by corticosteroid treatment. The patient was a 70-year-old woman who presented with decreased visual acuity in the right eye. She had a history of rheumatoid arthritis and was prescribed 20 mg leflunomide and 16 mg corticosteroid daily. Fundoscopy indicated bilateral macular edema and the presence of choroidal folds. Retinal imaging supported choroidal folds and central serous chorioretinopathy-like maculopathy. Corticosteroid therapy was discontinued, and the patient was followed up. Complete regression of the maculopathy was observed at 8-month follow-up examination.